MathSciNet Relay Station
MathSciNet bibliographic data
MR526415 92A10
Griffiths, R. C. A transition density expansion for a multi-allele diffusion model. Adv. in Appl. Probab. 11 (1979), no. 2, 310–325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement